# SDR SWAA2016082455118

- Difficulty date: August 10, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 61,934 hours, 36,080 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 115A29829
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE INBOARD OF THE DEFLECTOR BEAM AROUND REAR SPAR STA 261, THE FIXED UPPER PANEL CENTER AFT TRIANGLE SHAPED STIFFENER CRACKED AT THE LOWER ATTACH.   R & R PANEL IAW SRM & DWG.
